# SDR ABXA020218

- Difficulty date: September 13, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 53,434 hours, 54,900 cycles
- System (JASC): 5200 · Doors
- Part: Clip
- Part number: 99577359
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR HAD CRACKED ATTACH CLIP INSIDE UPPER FORWARD LIGHTENING HOLE. INSTALLED NEW ATTACH CLIP IAW DC-9 SRM 51-30-2 AND 51-30-5.
